# SDR IXXA06SMN389S

- Difficulty date: November 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER LOWER SKIN CORRODED FROM STATION XE272.000 TO STATION XE301.656.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND STIFFENERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS  IAW DC8 SRM 51-1-8 PG 17-18, DC8 SRM 55-2-0 PG 12, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21, FAA FORM 8110-3 NUMBER 06581 DATED 11-28-06, SEMAN DRAWING NUMBER ED-4389 DATED 11-25-06 AND SEMAN ENGINEERING ORDER NUMBER 2006962 DATED 11-28-06.
